Deductivism in Formal and Informal Logic

Jacquette, Dale (2009). Deductivism in Formal and Informal Logic. Studies in logic, grammar and rhetoric, 16(29), pp. 189-216. Białystok (PL): Sekcja Wydawnicza Filii Uniwersytetu Warszawskiego

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

06 Faculty of Humanities > Department of Art and Cultural Studies > Institute of Philosophy

UniBE Contributor:

Jacquette, Dale

ISSN:

0860-150X

Publisher:

Sekcja Wydawnicza Filii Uniwersytetu Warszawskiego

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:25

Last Modified:

06 Dec 2013 14:07

Additional Information:

Special Issue on Informal Logic and Argumentation Theory

URI:

https://boris.unibe.ch/id/eprint/38439 (FactScience: 221487)

Actions (login required)

Edit item Edit item
Provide Feedback